# SDR DALA2021011900324

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,191 hours, 13,279 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON BULK CARGO SHEAR TIE AT STA 1540, S-38L TO S-39L.  SHEAR TIE REPLACED.
